MAUDE Adverse Event Report: DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC

DENTSPLY LLC 30K FSI-PWR-1000 INSERT,PACKED; SCALER, ULTRASONIC
Catalog Number 80799
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a 30k fsi-pwr-1000 insert packed is alleged that there is no water coming through the tips.No injury occurred.

Brand Name
30K FSI-PWR-1000 INSERT,PACKED
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24277659
Report Number2424472-2026-00512
Device Sequence Number21322740
Product Code ELC
UDI-Device IdentifierD003807991
UDI-PublicD003807991
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K052334
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80799
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date01/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/06/2026
Supplement Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown